# SDR SIMA20141019003

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 37,424 hours, 33,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER EXIT LIGHT AT EXIT ROW INOPERATIVE.  R & R OVERHEAD EMER EXIT LIGHT IAW AMM 33-50-08.  OPERATIONS CHECKED GOOD.
